The medical literature of the last few years contains many articles which tend to induce caution in the use of drugs.
A careful restudy of digitalization in pneumonia has indicated that it is probably detrimental to the patient's chances of recovery rather than helpful.1 Cinchophen has been found to produce very troublesome urticaria and not infrequently a fatal degree of hepatic injury. A very considerable number of deaths from this cause are now recorded. Potassium thiocyanate, widely used as a helpful palliative in hypertension, has been shown to be responsible for instances of exfoliative dermatitis, and occasionally to cause toxic
Learn more about subscription options.
Register Now for a free account.
PRIMUM NON NOCERE. Ann Intern Med. 1934;7:1327–1329. doi: 10.7326/0003-4819-7-10-1327
Download citation file:
Published: Ann Intern Med. 1934;7(10):1327-1329.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only